JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 32
Some Convergence Results on Sinc Interpolation

    Authors: Mohamad S. Sababheh, Abdul-Majid Nusayr, Kamel Al-Khaled,  
    Keywords: Interpolation, Rate of Convergence, Sinc Approximation.  
    Date Received: 26/02/03  
    Date Accepted: 08/05/03  
    Subject Codes:

41A05; 41A10; 41A65.

    Editors: Terry M. Mills,  

This paper is devoted to the investigation of sinc interpolation properties corresponding to a sequence of functions having the sinc function as a basis, the interpolation is taken over the dyadic partition of the interval $ % [0,2pi]$. In particular, a new class of functions for which the interpolation converge is introduced. The convergence of our interpolation processes is studied and answered in quite a comprehensive way. In fact, the paper aims to provide a guideline towards a large number of problems of interest in applied sciences.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login